# SDR CA150727021

- Difficulty date: July 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,375 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045100336
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE PILOT NOTICED A NOSE GEAR SHIMMY.  UPON INVESTIGATING, THE ENGINE MOUNT WAS FOUND TO BE CRACKED AT THE LOWER NOSE GEAR ATTACH.  MOUNT WAS REPAIRED AND ACFT WAS PLACED BACK IN SERVICE.
